# SDR 2016FA0000484

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: General aviation
- Aircraft: N90508
- Make and model: Cessna 172S
- Aircraft serial: 172S11073
- Aircraft time: 1,529 hours
- Engine: Lyc IO360L2A
- Engine time: 1,529 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 1 Cylinder
- Part time: 1,529 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 1 CYLINDER EXHAUST PUSHROD WAS ABNORMALLY WORN,
